# SDR GUU2002F00011

- Difficulty date: May 21, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: EWB225
- Condition: Loose
- Location: Vertical Stab
- Part time: 12,561 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REDUCED INTERVAL FLEET CAMPAIGN, DISCOVERED VERTICAL STABILIZER FORWARD SPAR LOWER ATTACH POINT, UPPER BOLTS REQUIRED RETORQUE.  RETORQUED VERTICAL STABILIZER FORWARD SPAR LOWER ATTACH POINT UPPER BOLTS IAW MFG MM.
